American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information
View Article: PDF

[2] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1